Alert archive / North Carolina / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 26, NWS Wilmington, NC

June 18, 2015Bladen County, Columbus County, Robeson County, North Carolina

NWS Wilmington, NC issued this severe thunderstorm warning at Jun 18, 2015, 4:54 PM EDT for Bladen County, Columbus County, Robeson County, North Carolina. It was in force for 66 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2015, 4:54 PM EDT (20:54 UTC)
Expired
Jun 18, 2015, 6:00 PM EDT
In force
66 min
Issued by
NWS Wilmington, NC
Area
Storm-based polygon

Counties Bladen County, NC, Columbus County, NC, Robeson County, NC

The radar

The Wilmington radar (KLTX), 73 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 5:13 PM EDTTSTM WND DMG2 Ssw Evergreen, NCREPORT OF TREE DOWN ON BUD STEPHENS RD. TIME ESTIMATED BY RADAR.
Jun 18, 5:23 PM EDTTSTM WND DMG3 Wsw Clarkton, NCREPORT OF TREE DOWN ON THE 700 BLOCK OF TART RD. TIME OF EVENT ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 8.9 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2015-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 915 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2015-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
915 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
892 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

089 
WUUS52 KILM 182054
SVRILM
NCC017-047-155-182200-
/O.NEW.KILM.SV.W.0026.150618T2054Z-150618T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
454 PM EDT THU JUN 18 2015

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BLADEN COUNTY IN SOUTHEASTERN NORTH CAROLINA...
  SOUTHEASTERN ROBESON COUNTY IN SOUTHEASTERN NORTH CAROLINA...
  NORTHWESTERN COLUMBUS COUNTY IN SOUTHEASTERN NORTH CAROLINA...

* UNTIL 600 PM EDT

* AT 453 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED NEAR BOARDMAN...OR 9 MILES SOUTH
  OF LUMBERTON...AND MOVING EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LUMBERTON...WHITEVILLE...ELIZABETHTOWN...FAIRMONT...CHADBOURN...
  BLADENBORO...BOARDMAN...HOWELLSVILLE...ABBOTTSBURG...SMITHS...
  SOUTHEASTERN COMMUNITY COLLEGE...BARNESVILLE...BUIE...EVERGREEN...
  ROBESON COMMUNITY COLLEGE...BUTTERS...ELKTON...HESTERTOWN...BARKER
  TEN MILE AND BLADEN COMMUNITY COLLEGE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 74 BETWEEN MILE MARKERS 212 AND 207...NEAR MILE MARKER
206...AND BETWEEN MILE MARKERS 209 AND 210...AND NEAR MILE MARKER
214.
 INTERSTATE 95 IN NORTH CAROLINA BETWEEN MILE MARKERS 10 AND 25.
 US ROUTE 74 BETWEEN MILE MARKERS 365 AND 394.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 3439 7917 3475 7917 3468 7845 3427 7872
TIME...MOT...LOC 2053Z 284DEG 13KT 3449 7900 

$$

JDW
3 follow-up statements
722 
WWUS52 KILM 182116
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
516 PM EDT THU JUN 18 2015

NCC017-047-155-182200-
/O.CON.KILM.SV.W.0026.000000T0000Z-150618T2200Z/
BLADEN NC-ROBESON NC-COLUMBUS NC-
516 PM EDT THU JUN 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHWESTERN BLADEN...SOUTHEASTERN ROBESON AND NORTHWESTERN
COLUMBUS COUNTIES...

AT 515 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR ABBOTTSBURG...OR 9 MILES NORTHWEST
OF WHITEVILLE...MOVING EAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
WHITEVILLE...ELIZABETHTOWN...CHADBOURN...BLADENBORO...BOARDMAN...
SOUTHEASTERN COMMUNITY COLLEGE...BARNESVILLE...ABBOTTSBURG...
EVERGREEN...BUTTERS...ELKTON...BRUNSWICK...CLARKTON...WHITE LAKE...
CERRO GORDO...PROCTORVILLE...ORRUM...COLUMBUS REGIONAL HEALTHCARE
SYSTEM AND BLADEN COUNTY HOSPITAL.

THIS INCLUDES US ROUTE 74 BETWEEN MILE MARKERS 367 AND 394.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 3439 7917 3459 7898 3464 7848 3427 7872
TIME...MOT...LOC 2115Z 284DEG 13KT 3445 7879 

$$

JDW
650 
WWUS52 KILM 182136
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
536 PM EDT THU JUN 18 2015

NCC155-182146-
/O.CAN.KILM.SV.W.0026.000000T0000Z-150618T2200Z/
ROBESON NC-
536 PM EDT THU JUN 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ROBESON COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3435 7899 3452 7879 3456 7853 3427 7872
TIME...MOT...LOC 2136Z 284DEG 13KT 3443 7870 

$$

NCC017-047-182200-
/O.CON.KILM.SV.W.0026.000000T0000Z-150618T2200Z/
BLADEN NC-COLUMBUS NC-
536 PM EDT THU JUN 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHWESTERN BLADEN AND NORTHWESTERN COLUMBUS COUNTIES...

AT 536 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR ELKTON...OR NEAR WHITEVILLE...MOVING
EAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
WHITEVILLE...CHADBOURN...ELKTON...SOUTHEASTERN COMMUNITY COLLEGE...
ABBOTTSBURG...EVERGREEN...BRUNSWICK...CLARKTON AND COLUMBUS REGIONAL
HEALTHCARE SYSTEM.

THIS INCLUDES US ROUTE 74 BETWEEN MILE MARKERS 378 AND 394.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3435 7899 3452 7879 3456 7853 3427 7872
TIME...MOT...LOC 2136Z 284DEG 13KT 3443 7870 

$$

JDW
155 
WWUS52 KILM 182151
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
551 PM EDT THU JUN 18 2015

NCC017-047-182201-
/O.EXP.KILM.SV.W.0026.000000T0000Z-150618T2200Z/
BLADEN NC-COLUMBUS NC-
551 PM EDT THU JUN 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BLADEN AND
NORTHWESTERN COLUMBUS COUNTIES WILL EXPIRE AT 600 PM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3435 7899 3452 7879 3456 7853 3427 7872
TIME...MOT...LOC 2150Z 284DEG 13KT 3443 7870 

$$

JDW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:05 PM EDT, 1 hour 49 minutes earlier.

Area forecast discussion, Jun 18, 3:05 PM EDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
305 PM EDT THU JUN 18 2015

.SYNOPSIS...
HIGH HUMIDITY AND HEAT WILL CONTINUE THROUGH THE WEEKEND INTO
NEXT WEEK. A HEAT ADVISORY REMAINS IN EFFECT FOR TODAY. A FEW
SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE HEAT THROUGH THE
WEEKEND MAINLY IN THE AFTERNOON AND EVENINGS. HEAT ADVISORIES MAY
BE NEEDED FOR PORTIONS OF NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 300 PM THURSDAY...VAPOR ANIMATIONS SHOW A FAINT UPPER LEVEL
SWIRL MOVING ENE ACROSS NE SC PRESENTLY...WHILE CONVECTION WAS
BEGINNING TO ERUPT ALONG AN INTENSE THERMAL SURFACE AXIS ACROSS
CENTRAL SC THIS AFTERNOON. THE SLOW MOVING NATURE OF THE CELLS
COUPLED WITH ELEVATED PRECIPITABLE WATER VALUES COULD RESULT IN
LOCALIZED FLOODING IN AREAS CAUGHT BENEATH THE TOWERS FOR A
CONSIDERABLE DURATION. DRY AIR ENTRAINMENT AROUND THE UPPER
PORTIONS OF CONVECTIVE CORES WILL HELP TO BOOST DOWNDRAFT CAPES
AND ANY STRONG CELLS WILL BE CAPABLE OF GENERATING MICROBURSTS AND
LOCALIZED WIND DAMAGE. FORMATION OF NEWER CELLS MAY EXPAND EAST
ALONG AND NEAR THE SEA BREEZE FRONT AS THE SEA BREEZE CIRCULATION
AND ITS ASSOCIATED LOW-LEVEL LAND CONVERGENCE STRENGTHEN.

LOSS OF HEATING WILL DECREASE CONVECTIVE COVERAGE TONIGHT BUT
WEAK MCV IMPULSES ALOFT MAY SUSTAIN CONVECTION ACROSS THE TOP
PORTIONS OF THE UPPER RIDGE FAVORING NIGHT-TIME STORMS/SHOWERS
ACROSS SE NC. HEAT ADVISORY REMAINS POSTED ALL AREAS UNTIL 7PM.
MILD MINIMUMS AGAIN OVERNIGHT 75-80 MOST LOCATIONS AND MILDEST
CLOSER TO THE OCEAN.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
AS OF 300 PM THURSDAY...HOT AND HUMID CONDITIONS CONTINUE WELL
INTO THE WEEKEND ALONG WITH INCREASING CHANCES FOR SHOWERS AND
THUNDERSTORMS EACH DAY AS SURFACE FEATURES...INCREASING MOISTURE
AND INSTABILITY COME INTO PLAY. WITH MID TO UPPER RIDGE STILL IN
PLACE ACROSS THE SOUTHEAST...JUST BARELY SOUTH AND EAST OF THE
FORECAST AREA...A WEAK SFC TROUGH WILL SHIFT INTO THE FORECAST
AREA ON FRIDAY WHILE THE REMNANTS OF TROPICAL STORM BILL PUSH
EAST-NORTHEASTWARD TOWARDS THE OHIO VALLEY. AS A RESULT...EXPECT
SCATTERED CONVECTION ACROSS THE AREA ON FRIDAY...ESPECIALLY ALONG
THE SEABREEZE AND ANY LINGERING BOUNDARIES FROM PREVIOUS DAYS
CONVECTION. INTO SATURDAY AFTERNOON...A MORE EASTWARD TRACK OF
REMNANTS OF BILL...NOW A SHORTWAVE...BECOMES EVIDENT IN LATEST
GUIDANCE...WITH A TRACK ALONG THE VA/NC BORDER. AS THIS
OCCURS...WILL SEE THE UPPER RIDGE COMPLETELY BREAK DOWN...ALLOWING
FOR THE PREDOMINANT FLOW TO CONTINUE OUT OF THE SOUTHWEST. WITH
THE AFTERNOON SEABREEZE PUSHING INLAND...EXPECT MAJORITY OF THE
MORE ISOLATED IN NATURE CONVECTION TO REMAIN INLAND...THOUGH
CANNOT ENTIRELY RULE OUT DEVELOPMENT NEAR THE COAST. WITH
PRECIPITABLE WATER VALUES REACHING JUST OVER THE 2 INCH MARK EACH
DAY...RAINFALL AMOUNTS COULD AMOUNT TO AROUND THREE QUARTERS OF AN
INCH GIVE OR TAKE...WHICH FALLS IN LINE WITH CURRENT WPC QPF
FORECAST THROUGH SUNDAY 12Z.

A HEAT ADVISORY WILL BE IN EFFECT FOR PORTIONS OF THE AREA ON
FRIDAY...WHILE COULD SEE CONDITIONS MET AGAIN ON SATURDAY. THERE
WILL BE A BIT OF RELIEF IN ACTUAL TEMPERATURES THOUGH...TRENDING A
FEW DEGREES LOWER THAN HAVE SEEN IN PAST DAYS WITH LOW TO MID 90S
ALONG THE COAST AND MID 90S INLAND. THIS IS A RESULT OF THE AREA
LOOSING THE INFLUENCE OF THE UPPER RIDGE...ALONG WITH ANTICIPATED
INCREASED CLOUD COVER AND RAIN COOLED AIR FOR SHOWERS AND
THUNDERSTORMS. AS FOR OVERNIGHT LOWS...EXPECT MID 70S EACH NIGHT.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
AS OF 300 PM THURSDAY...THE THEME FOR THE EXTENDED REMAINS THE
SAME...HOT AND MOSTLY DRY AS THE ATMOSPHERE ACROSS THE SOUTHEAST
WILL BE DOMINATED BY DEEP LAYER HIGH PRESSURE. THE AXIS OF THE MID
LEVEL RIDGE WILL TAKE ON A SLIGHT NORTHWEST TO SOUTHEAST TILT FROM
THE CENTRAL PLAINS TO THE EASTERN GULF COAST. WITH THIS
CONFIGURATION...THERE ARE SOME SIGNALS THE AREA COULD BE ON THE
SOUTHERN PERIPHERY OF AN OCCASIONAL MCS OR TWO BUT THESE ARE ALL
BUT IMPOSSIBLE TO FORECAST DURING THIS TIME FRAME. HAVE MAINTAINED
THE MOSTLY SLIGHT CHANCE POPS WITH A SLIGHT NOD TO A DIURNAL
PATTERN. THE LATEST MEX NUMBERS HAVE COOLED SLIGHTLY SO THE
OFFICIAL FORECAST REMAINS ESSENTIALLY AN UPDATE OF THE PREVIOUS
PACKAGE...NOT WANTING TO JUMP ON A COOLING TREND WITHOUT MORE
CONSISTENCY.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
AS OF 18Z...UPPER RIDGE SLOWLY BREAKS DOWN OVER THE NEXT
24 HOURS...ALLOWING CONVECTION TO FORM A BIT EASIER. LOOK FOR
SOME CONVECTION ALONG THE SEA BREEZE AND THE PIEDMONT TROUGH LATER
THIS AFTERNOON. COVERAGE WILL BE ENOUGH FOR A TEMPO GROUP AT THE
INLAND TERMINALS. BRIEF IFR IS POSSIBLE IN THE HEAVIEST ACTIVITY.
THE CONVECTION WILL LINGER INTO THE EVENING...WITH ISOLATED
ACTIVITY THROUGH THE OVERNIGHT HOURS. FRIDAY...LOOKS LIKE EVEN
MORE MOISTURE MAY BE AVAILABLE.

EXTENDED OUTLOOK...CHANCE OF SHOWERS/THUNDERSTORMS EACH DAY WITH
MAINLY VFR. LESSER CHANCES MONDAY AND TUESDAY.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 300 PM THURSDAY...MANAGEABLE MARINE CONDITIONS WILL PREVAIL
THROUGH TONIGHT ALTHOUGH SW WINDS WILL INCREASE TONIGHT TO AROUND 15
KT SUSTAINED AND OCCASIONAL GUSTS TO 20 KT...THUS A BIT MORE
BUMPINESS IN THE WIND-WAVE PORTION OF THE SPECTRUM CAN BE EXPECTED.
SEAS AROUND 3 FT TONIGHT POSSIBLY 4 FT OUTER WATERS IN THE MODERATE
SW FLOW OVERNIGHT. SEAS A COMBINATION OF MODERATE SW CHOP AND ESE
WAVES 2-3 FEET EVERY 9-10 SECONDS. A FEW STRONG TSTMS MAY MOVE OVER
THE INSHORE NC WATERS AS STEERING WINDS GUIDE STORMS FROM LAND TO
SEA...MOVING GENERALLY WEST TO EAST...FAVORED MAINLY NORTH OF CAPE
FEAR.

SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
AS OF 300 PM THURSDAY...A SFC BOUNDARY ON FRIDAY WILL BE FOLLOWED BY
THE DECLINING INFLUENCE OF THE UPPER RIDGE ON SATURDAY AS ANOTHER
SFC TROUGH PUSHES INTO THE AREA ON SATURDAY. AS A RESULT...EXPECT
SOUTHWEST WINDS WILL SHIFT AND BECOME MORE SOUTHERLY BY FRIDAY
AFTERNOON...WITH WINDS 10 TO 15 KTS AND SLIGHTLY HIGHER GUSTS
POSSIBLE AT TIMES. INTO SATURDAY MORNING...SOUTH-SOUTHWEST WINDS
WILL PREVAIL THROUGHOUT THE DAY WITH WINDS AROUND 10 KTS OR LESS.
EXPECT SEAS TO RANGE BETWEEN 2 TO 4 FT.

LONG TERM /SUNDAY THROUGH TUESDAY/...
AS OF 300 PM THURSDAY...SOUTHWEST WINDS OF 10-15 KNOTS WILL
PREVAIL ACROSS THE WATERS BASICALLY THROUGH THE PERIOD. EXPECT
SOME INCREASE BOTH SUNDAY AND MONDAY NIGHTS VIA A SLIGHTLY
ENHANCED NOCTURNAL JET BUT THIS SHOULD JUST ADD A KNOT OR TWO TO
THE WIND SPEEDS. SEAS ARE MOSTLY 2-4 FEET.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR SCZ017-023-024-
     032-033-039-053>056.
     HEAT ADVISORY FROM 11 AM TO 7 PM EDT FRIDAY FOR SCZ017-023-024-
     032-033-039-053-055.
NC...HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR NCZ087-096-099-
     105>110.
     HEAT ADVISORY FROM 11 AM TO 7 PM EDT FRIDAY FOR NCZ087-096-099-
     105-107-109.
MARINE...NONE.

&&

NEAR TERM...MJC
SHORT TERM...SGL
LONG TERM...SHK
AVIATION...MJC/DL
Hazardous weather outlook, Jun 18, 3:39 PM EDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
339 PM EDT THU JUN 18 2015

NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-053-055-191945-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND NEW HANOVER-
INLAND BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN-
339 PM EDT THU JUN 18 2015

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 11 AM TO 7 PM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

 HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

HEAT ADVISORIES 11 AM TO 7 PM FRIDAY.
HEAT ADVISORIES MAY BE NEEDED SUNDAY INTO PORTIONS OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ106-108-110-SCZ054-056-191945-
COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL HORRY-
COASTAL GEORGETOWN-
339 PM EDT THU JUN 18 2015

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HEAT ADVISORIES MAY BE NEEDED FOR PORTIONS OF THE AREA SUNDAY
THROUGH MUCH OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ250-252-254-256-191945-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
339 PM EDT THU JUN 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 18, 4:35 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
435 PM EDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     DARLINGTON              34.30N  79.87W
06/18/2015                   DARLINGTON         SC   911 CALL CENTER

            REPORTS OF 4 TO 5 TREES DOWN IN AND AROUND THE CITY OF
            DARLINGTON. TIME ESTIMATED BY RADAR AND CALL TIMES INTO
            911 CENTER.

&&

EVENT NUMBER ILM1500157

LACORTE
Special weather statement, Jun 18, 4:39 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
439 PM EDT THU JUN 18 2015

NCZ087-096-182215-
BLADEN-ROBESON-
439 PM EDT THU JUN 18 2015

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT BLADEN AND ROBESON
COUNTIES...

AT 438 PM EDT...SCATTERED THUNDERSTORMS WERE DEVELOPING ACROSS
BLADEN AND ROBESON COUNTIES. THESE STORMS WILL CONTINUE TO DEVELOP
DURING THE NEXT 90 MINUTES AND SOME MAY INTENSIFY QUICKLY.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH
TTHESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LUMBERTON...ELIZABETHTOWN...RED SPRINGS...ROWAN...PEMBROKE...
FAIRMONT...MAXTON...ST. PAULS...BLADENBORO...ROWLAND...BOARDMAN...
LAGOON...WHITE OAK...HOWELLSVILLE...TOLARSVILLE...ABBOTTSBURG...
KELLY...JEROME...WAKULLA AND REX.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 74 BETWEEN MILE MARKERS 191 AND 214.
 INTERSTATE 95 IN NORTH CAROLINA BETWEEN MILE MARKERS 1 AND 38.
 US ROUTE 74 BETWEEN MILE MARKERS 365 AND 374.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3495 7903 3490 7894 3484 7890 3485 7849
      3456 7825 3454 7827 3450 7825 3446 7818
      3437 7834 3438 7845 3447 7867 3446 7882
      3448 7887 3444 7896 3440 7897 3430 7907
      3463 7946 3477 7933 3484 7935 3483 7919
TIME...MOT...LOC 2038Z 262DEG 13KT 3462 7861

JDW
Local storm report, Jun 18, 4:42 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
442 PM EDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     TSTM WND DMG     2 E LITTLE ROCK         34.48N  79.36W
06/18/2015                   DILLON             SC   911 CALL CENTER

            REPORT OF TREE DOWN AT ROGERS CONVENIENCE STORE ON
            OAKLAND RD. TIME ESTIMATED BY RADAR.

&&

EVENT NUMBER ILM1500158

LACORTE
Local storm report, Jun 18, 4:43 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
443 PM EDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     TSTM WND GST     JOHNNY MERCER PIER      34.21N  77.80W
06/18/2015  M52 MPH          NEW HANOVER        NC   NOS

            52 MPH TSTM GUSTS REPORTED AT THE PIER.

&&

EVENT NUMBER ILM1500159

MJC
Local storm report, Jun 18, 4:44 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
444 PM EDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     TSTM WND GST     FLORENCE                34.19N  79.72W
06/18/2015  M55 MPH          FLORENCE           SC   ASOS

&&

EVENT NUMBER ILM1500160

47
Local storm report, Jun 18, 4:48 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
448 PM EDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND GST     DARLINGTON              34.45N  79.89W
06/18/2015  M55 MPH          DARLINGTON         SC   AWOS

&&

EVENT NUMBER ILM1500161

47

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 4:06 AM EDTHeat AdvisoryILMBladen, Brunswick, Columbus, New Hanover, Pender, Robeson15 hr
Jun 18, 2:41 PM EDTSpecial Weather StatementILMPender64 min
Jun 18, 3:12 PM EDTHeat AdvisoryILMBladen, Brunswick, Columbus, New Hanover, Pender, Robeson28 hr
Jun 18, 3:30 PM EDTSpecial Weather StatementILMPender60 min
Jun 18, 3:59 PM EDTSpecial Weather StatementILMNew Hanover61 min
Jun 18, 4:04 PM EDTSevere Thunderstorm WarningILMNew Hanover39 min
Jun 18, 4:05 PM EDTSevere Thunderstorm WarningILMRobeson55 min
Jun 18, 4:06 PM EDTSpecial Marine WarningILM84 min
Jun 18, 4:24 PM EDTSevere Thunderstorm WarningILMNew Hanover, Pender36 min
Jun 18, 4:31 PM EDTSpecial Weather StatementILMPender59 min
Jun 18, 4:39 PM EDTSpecial Weather StatementILMBladen, Robeson96 min
Jun 18, 4:47 PM EDTSevere Thunderstorm WarningILMPender58 min
Jun 18, 5:01 PM EDTSpecial Weather StatementILMNew Hanover59 min
Jun 18, 5:08 PM EDTAreal Flood AdvisoryILMNew Hanover, Pender2 hr
Jun 18, 5:32 PM EDTAreal Flood AdvisoryILMBladen, Brunswick, Columbus, New Hanover, Pender3 hr
Jun 18, 5:39 PM EDTSpecial Weather StatementILMColumbus66 min
Jun 18, 5:41 PM EDTSevere Thunderstorm WarningILMBladen, Brunswick, Columbus49 min
Jun 18, 5:50 PM EDTSpecial Weather StatementILMColumbus40 min
Jun 18, 6:06 PM EDTSpecial Weather StatementILMNew Hanover39 min
Jun 18, 6:12 PM EDTSpecial Marine WarningILM2 hr
Jun 18, 6:15 PM EDTSevere Thunderstorm WarningILMBrunswick, Columbus45 min
Jun 18, 6:56 PM EDTSpecial Weather StatementILMBrunswick34 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.